# SDR QMLA2022090220061

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N200HN
- Make and model: Urocop AS365N3
- Aircraft serial: 0444
- Aircraft time: 7,053 hours, 24,549 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, CREW SMELLED AN ELECTRICAL BURNING ODOR IN THE CABIN, WHICH WAS ELIMINATED IMMEDIATELY UPON OPENING THE CABIN DOORS. NORMAL SHUTDOWN WAS COMPLETED. WHEN BASE MECHANIC ARRIVED, WE SEARCHED FOR A SOURCE OF THE SMELL AND WHEN NONE WAS FOUND, WE RAN-UP THE AIRCRAFT WITH ALL ELECTRICAL COMPONENTS ON AND COULD NOT REPRODUCE THE ODOR.  AIRCRAFT WAS RETURNED TO SERVICE. I SUSPECT THAT THE ODOR DID NOT ORIGINATE FROM THE AIRCRAFT, BUT RATHER FROM THE HOSPITAL'S PLANT OPS, WHICH WAS DIRECTLY UPWIND OF THE 5TH FLOOR HELIPAD. POSSIBLY FROM WELDING.
